# SDR CALA2014112492724

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1109 UPPER T CAP LOWER SURFACE LBL 44 EXCEEDS MAXIMUM ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07 FIG 101 DETAIL VIII.  R & R T CAP IAW SRM 51-40-02 PAR 4 & 7 FIG 3, 8 & 12, UPPER T CAP FABRICATED IAW DWG 146T1202.
